# SDR IPXA2023033092440

- Difficulty date: March 16, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 29,170 hours, 19,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 141N5250
- Part serial: NA
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG314 AREAS OF CORROSION MAIN CARGO BAY UNDER FLOOR PANEL 221XAF BL0 TO LBL 24.75 STA 340 TO STA 377.7REMOVED CORROSION AND FOUND TO BE IN LIMITS IAW SRM 53-10-51-1A-2
